TU Darmstadt / ULB / TUbiblio

A Model Theoretic Characterisation of Clique-Width

Blumensath, Achim (2006):
A Model Theoretic Characterisation of Clique-Width.
142, In: Annals of Pure and Applied Logic, pp. 321-350, [Article]

Item Type: Article
Erschienen: 2006
Creators: Blumensath, Achim
Title: A Model Theoretic Characterisation of Clique-Width
Language: English
Journal or Publication Title: Annals of Pure and Applied Logic
Volume: 142
ISBN: 01680072
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:25
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item